# SDR 2007UALA03100

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 49,447 hours, 18,295 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY EXIT LIGHTS ARE ON AND WILL NOT TURN OFF WITH SWITCHES.  FLOOR LIGHTS AT ROWS 23-31 AND CEILING AT 14-23.   ACCOMPLISHED TEST OF EACH SECTION AND ALL LIGHTS TEST.
